MathSciNet Relay Station
MathSciNet bibliographic data
MR648098 (83g:32031) 32M15 (53C30)
D'Atri, J. E. Erratum to: "Holomorphic sectional curvatures of bounded homogeneous domains and related questions'' [Trans. Amer. Math. Soc. 256 (1979), 405–413; MR 81b:32019]. Trans. Amer. Math. Soc. 271 (1982), no. 1, 349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement